Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Coupled harmonic equations, SOR, and Chebyshev acceleration

Author: L. W. Ehrlich
Journal: Math. Comp. 26 (1972), 335-343
MSC: Primary 65N10
MathSciNet review: 0311128
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A coupled pair of harmonic equations is solved by the application of Chebyshev acceleration to the Jacobi, Gauss-Seidel, and related iterative methods, where the Jacobi iteration matrix has purely imaginary (or zero) eigenvalues. Comparison is made with a block SOR method used to solve the same problem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N10

Retrieve articles in all journals with MSC: 65N10

Additional Information

Keywords: Chebyshev acceleration, successive overrelaxation, biharmonic equation, coupled harmonic equations, harmonic equations, finite differences, iterative solutions of linear systems
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society